# SDR R61A201711250891

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 26,987 hours, 21,060 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 10007004
- Part serial: 2006110414
- Condition: Smoke
- Location: Nr 1
- Part time: 26,995 hours, 21,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEARD A BUZZING NOISE IN FLIGHT WITH AN ELECTRICAL SMELL. NO MESSAGES OR ANYTHING, NO INDICATIONS. CREW SUSPECTS IT IS COMING FROM PACK 1, NOISE AND SMELL WENT AWAY WHEN THEY TURNED IT OFF ON THE GROUND.  R & R THE 1 PACK AIR CYCLE MACHINE IAW AMM 21-51-05. OPS CHECK GOOD.
